# SDR SWAA2025052766286

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COVER OF ACCESS PANEL 551FB AT LT WING 2025-296072<[01] REMOVED AND REPLACED COVER OF ACCESS PANEL 551FB AT LT WING IAW B737-700 SRM 51-40-02-0G-0 GENERAL AND DWG 115A2200. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] JOB COMPLETED.
